# SDR AUS20020186

- Difficulty date: January 1, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 23521
- Condition: Overheated
- Location: Battery Bay
- Part time: 14,092 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: H, M
- Precautionary procedure: O

## Discrepancy

(AUS) FORWARD BATTERY OVERHEATED.
